# SDR SWAA2023091190386

- Difficulty date: August 17, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727D S-4L. MARKED<[01] REMOVED AND REPLACED NEW STRINGER CLIP AT PASSENGER CABIN BS727D S-4L IAW SRW 51-40-02-0G-0 AND DWG 146A1111;[02] VERIFIED MEASUREMENTS TABLE. VERIFIED CORRECTIVE ACTION 1; CARD COMPLETE.
